How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10246
Experience:  14 years experience in the field of Family Practice
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

My temp is 97.9 and my extremities are cold and numb. Is

Customer Question

My temp is 97.9 and my extremities are cold and numb. Is this not not normal? I do take synthroid.
JA: Do you have a fever? Do you have any other existing medical conditions?
Customer: no fever, but I am a diabetic, high blood pressure and cholesterol. i had a hip replacement in september and was off my synthroid for about 3 weeks. i felt good until a couple of weeks ago.
JA: Anything else in your medical history you think the doctor should know?
Customer: I also had a knee replacement in June of this year and about nine days after that, i went back into the hospital with complete kidney failure but recovered completely from that.
Submitted: 12 days ago.
Category: Medical
Expert:  Anthony Bray, MD replied 12 days ago.


It sounds that problem relates to you being off Synthroid for three weeks ..

Feeling cold is symptom of too little thyroid hormone which regulates your metabolism ..

I advise that you take your SYNTHROID consistently each morning ...

After 6 weeks get a follow up check on your TSH

I hope that this is helpful for you

Let me know if I may be of further help

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards,

Anthony Bray MD

Related Medical Questions